# SDR CALA2021102601977

- Difficulty date: October 26, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N76514
- Make and model: Boeing 737824
- Aircraft serial: 31626
- Aircraft time: 43,154 hours, 14,934 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Skin
- Part number: 182A40012
- Condition: Cracked
- Location: Sta 147.90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF FLEET CYCLE NR #9790736 REF EA 5510-01843 REV H R/H HORIZONT AL STABLOWER SKIN AREA AT STA 147.90 FOUND TWO CRACK INDICATIONS DURING C SCAN INSP REPAIRED LOWER SKIN PER SRM 55-10-01 REPAIR 11. PLACE ON DIP INSPECTION THRESHOLD 56,000 TOTAL FLIGHT CYCLES DETAILED VISUAL INSPECTION AND LFEC. EVERY 9,000 FLIGHT CYCLES AFTER INTIAL TOMC APPROVES DIP WITH INSPECTION THRESHOLD 56,000 TOTAL FLIGHT TOMC-APPROVAL FROM SC1ELBYC COMMENT CYCLES DETAILED VISUAL INSPECTION AND LFEC. EVERY 9,000 FLIGHT CYCLES PER SRM 55-10-01-2R-11 REPAIR 11. VERIFIED WORK ACCOMPLIOSHED ON FLEET CYCLE NON-ROUTINE #9790736 INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
